# SDR 07FDEA03618

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53974207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT BELOW STRG 57 ON LONGITUDINAL LAP JOINT AT INNER SKIN SURFACE IS OUT OF LIMIT, FRAME 65-66, STRG 57 AD.  BLEND OUT REPAIR APPROVED EA 6-5317-92204 AND RAS/DAHAM/4020031/2005 ISSUE A.
